# SDR F3LA2019051700038

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 40,537 hours, 15,698 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3781
- Condition: Leaking
- Location: Apu Bay
- Part time: 13,320 hours, 21,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP1170958 ITEM#1 - ON DECENT F/A'S NOTICED STRONG ACRID ODOR WAS ALSO NOTICED IN THE COCKPIT.
CORRECTIVE ACTION - REF TDI CNTRL# 1150146 FOR PRIOR FUME EVENT. PER ES# AO21T - 34386 C/W TROUBLESHOOTING IAW TSM 05-50-00-810-831-A. CAPTAIN OPERATED ENGINES FOR TROUBLESHOOTING PER TSM 71-00-00-810-802. BOTH ENGINES AND PACKS OPERATED WITH NO ODORS NOTED AND VERIFIED BY CREW. 2ND EVENT OF TDI CNTRL# TDI DUE DATE REMAINS THE SAME. FINAL CORRECTIVE ACTION - LP1170958 ITEM 3 - REF MDDR 1150143 R&R APU REF AMM 49-11-11PB401 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME. T/W USED F9TAB5836 CAL 6/19 MEL REMOVED./END/
